A pozitív számok középértékei

Fitos, László: A pozitív számok középértékei. In: Iskolakultúra, (2) 10. pp. 57-61. (1992)

[img]
Preview
Cikk, tanulmány, mű
iskolakultura_1992_010_057-061.pdf

Download (155kB) | Preview
Item Type: Article
Journal or Publication Title: Iskolakultúra
Volume: 2
Number: 10
ISSN: 1215-5233
Date: 1992
Page Range: pp. 57-61
Additional Information: Bibliogr.: 61. p.
Uncontrolled Keywords: Matematika
Date Deposited: 2018. Aug. 22. 10:25
Last Modified: 2019. Nov. 06. 14:13
URI: http://misc.bibl.u-szeged.hu/id/eprint/43263

Actions (login required)

View Item View Item